Alert archive / North Carolina / Flash Flood Warnings in 2016

Flash Flood Warning 42, NWS Raleigh, NC

September 29, 20167 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at Sep 29, 2016, 1:47 AM EDT for 7 counties in North Carolina. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2016, 1:47 AM EDT (05:47 UTC)
Expired
Sep 29, 2016, 4:45 AM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Anson County, NC, Harnett County, NC, Hoke County, NC, Lee County, NC, Moore County, NC, Richmond County, NC, Scotland County, NC

The radar

The Raleigh/Durham radar (KRAX), 97 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 3:08 AM EDTFLASH FLOOD6 Ese Vass, NCFLOODING AT LOBELIA RD. AND MCGILL RD. .
Sep 29, 3:18 AM EDTFLASH FLOODPinehurst, NCDOT DISPATCHED TO FLOODING, INCLUDING WATER UP TO THE DOOR OF MULTIPLE VEHICLES, AT MORGANTON RD. AND HIGHWAY 5.
Sep 29, 3:20 AM EDTFLASH FLOOD4 Se Derby, NCTHE FIRE DEPARTMENT HAS BEEN DISPATCHED TO A 100-150 FT STRETCH OF DERBY RD. THAT IS COMPLETELY UNDER WATER, NEAR GOLD LEAF FARM RD. .
Sep 29, 4:00 AM EDTFLASH FLOOD1 Nne Whispering Pines, NCLAKEVIEW DR. AT THAGARD LN. HAS BEEN CLOSED DUE TO HIGH WATER. .
Sep 29, 4:00 AM EDTFLASH FLOODRaeford, NCNUMEROUS ROADS CLOSED DUE TO FLOODING IN RAEFORD AND OTHER AREAS THROUGHOUT HOKE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2016-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2016-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

587 
WGUS52 KRAH 290547
FFWRAH
NCC007-085-093-105-125-153-165-290845-
/O.NEW.KRAH.FF.W.0042.160929T0547Z-160929T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
147 AM EDT THU SEP 29 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
  MOORE COUNTY IN CENTRAL NORTH CAROLINA...
  HOKE COUNTY IN CENTRAL NORTH CAROLINA...
  NORTHERN SCOTLAND COUNTY IN CENTRAL NORTH CAROLINA...
  SOUTHERN ANSON COUNTY IN CENTRAL NORTH CAROLINA...
  LEE COUNTY IN CENTRAL NORTH CAROLINA...
  RICHMOND COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 445 AM EDT
  
* AT 145 AM EDT...DOPPLER RADAR INDICATED TRAINING SHOWERS AND
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
  THREE TO THREE AND A HALF INCHES OF RAIN HAVE ALREADY FALLEN. HIGH
  WATER SIGNS HAVE ALREADY BEEN PLACED ON MULTIPLE STREETS IN MOORE
  COUNTY...INCLUDING ON U.S. HIGHWAY 1 BYPASS...AT WEST STREET AND
  ARO ROAD, AND AT HIGHWAY 5 AND SAND PIT ROAD. FLASH FLOODING IS
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SANFORD...SOUTHERN PINES...ROCKINGHAM...WADESBORO...RAEFORD...
  CARTHAGE...PINEHURST...HAMLET...ABERDEEN AND HOFFMAN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS...TURN AROUND...DON'T DROWN.

&&

LAT...LON 3518 7973 3516 7962 3518 7964 3522 7966
      3552 7936 3553 7931 3554 7932 3556 7929
      3554 7929 3553 7927 3557 7924 3555 7922
      3556 7920 3562 7914 3560 7906 3491 7917
      3481 7976 3481 8024 3486 8032

$$

26
1 follow-up statement
321 
WGUS72 KRAH 290817
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
417 AM EDT THU SEP 29 2016

NCC007-105-290822-
/O.CAN.KRAH.FF.W.0042.000000T0000Z-160929T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANSON NC-LEE NC-
417 AM EDT THU SEP 29 2016

...THE FLASH FLOOD WARNING FOR SOUTHERN ANSON AND LEE COUNTIES IS
CANCELLED...

THE HEAVY RAIN AND THREAT OF FLOODING HAS ENDED. 

LAT...LON 3481 7992 3490 7985 3498 7987 3501 7990
      3504 7988 3508 7991 3518 7973 3516 7962
      3522 7966 3552 7936 3550 7934 3547 7936
      3544 7933 3543 7933 3540 7929 3535 7927
      3531 7919 3540 7909 3491 7917 3481 7976

$$

NCC085-093-125-153-165-290845-
/O.CON.KRAH.FF.W.0042.000000T0000Z-160929T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARNETT NC-MOORE NC-HOKE NC-SCOTLAND NC-RICHMOND NC-
417 AM EDT THU SEP 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
SOUTHWESTERN HARNETT...MOORE...HOKE...NORTHERN SCOTLAND AND RICHMOND
COUNTIES...

AT 412 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA.  FLASH FLOODING WILL CONTINUE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHERN PINES...ROCKINGHAM...RAEFORD...CARTHAGE...PINEHURST...
HAMLET...ABERDEEN...HOFFMAN...WHISPERING PINES AND PINEBLUFF.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE
POSSIBLEACROSS NORTHEASTERN SCOTLAND...HOKE...AND HARNETT COUNTY ARE
POSSIBLE IN THE WARNED AREA. ELSEWHERE...LITTLE TO NO ADDITIONAL
RAIN IS EXPECTED...ALTHOUGH HIGH WATER REMAINS ON NUMEROUS ROADS
THROUGHOUT THE WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS...TURN AROUND...DON'T DROWN.

&&

LAT...LON 3481 7992 3490 7985 3498 7987 3501 7990
      3504 7988 3508 7991 3518 7973 3516 7962
      3522 7966 3552 7936 3550 7934 3547 7936
      3544 7933 3543 7933 3540 7929 3535 7927
      3531 7919 3540 7909 3491 7917 3481 7976

$$

26

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 1:45 AM EDT, 2 minutes earlier.

Area forecast discussion, Sep 29, 1:45 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
145 AM EDT THU SEP 29 2016

.SYNOPSIS...
A strong upper level low over the Great Lakes will drift southward
through the Ohio valley tonight, stall over eastern Tennessee and
Kentucky Thursday and Friday, then move back north through the Ohio
valley and lower Great Lakes this weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 935 PM Wednesday...

Severe thunderstorm watch will expire at 1000 PM...

Localized flash flooding continues a threat.

We will allow the Severe Thunderstorm Watch to expire at 1000 PM.
Parameters indicate stabilizing of the boundary layer while large
scale lift arrives from the west. Additional severe threat should be
localized and not widespread. However, the threat of additional
flash flooding is increasing as training of storms continues in
favored areas.

Two areas of strong to severe thunderstorms continue through our
region. One line was located SW to NE through the southern Piedmont
into the Sandhills. The other was located from near Charlotte NE
through the Triad region.

Both of these lines have been problematic with flash flooding around
or north of Fayetteville into Harnett County, and over Greensboro.
Large hail has been the main severe weather hazard with both lines.

It appears that the low level jet will increase with strong surface
moisture convergence into central NC overnight. The two distinct
lines of storms may merge into one line toward late evening or just
after midnight. This would place the main severe and flash flood
threats from the Triad to the Triangle overnight.

Some areas have already had 1 to 3 inches of rain with locally 4
inches in Harnett and NW Cumberland Counties. The Triad is currently
in line for additional very heavy rain with additional flash
flooding appearing likely, especially east of Winston-Salem, with
Greensboro to Burlington targeted at the moment.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 120 PM Wednesday...

Additional showers and storms with training moderate to heavy
rain remains likely over Central NC Thu, with a gradual shift to
the ENE on Fri.

The powerful mid level low will continue to sit and spin over KY on
Thu before drifting/wobbling slightly northward to IN on Fri, with
lobes of DPVA sweeping through western and central NC, along/atop
the very slow-moving north-south oriented cold/occluded surface
frontal zone. PW values remain elevated (over 1.5") over all but the
far west Thu, shifting to east of I-95 Fri, beneath nearly
continuous bands of pronounced upper divergence. The WRF-ARW/NMM
both start the day Thu with a band of convection bisecting the
forecast area, drifting slowly eastward through the far eastern
Piedmont and Coastal Plain through Fri, filling in with better
coverage with time, with a cell motion that presents a threat for
training and resultant localized flooding. Will retain, with minor
tweaks, the overall pattern of the earlier forecast, with lower
chance pops west and high pops in the central/eastern CWA Thu,
trending lower WSW to ENE through Fri but remaining high in the far
eastern/NE forecast area Fri, tapering off further Fri night.

Temps both days will be held down by clouds/precip in the east and
by lowering post-front thicknesses in the western CWA. Highs in the
upper 70s to lower 80s Thu and in the mid 70s to lower 80s Fri,
still slightly above seasonal normals. Lows 60-68 Thu night and 54-
65 Fri night. -GIH

&&

.LONG TERM /Saturday through Wednesday/...
As of 320 PM Wednesday...

A few showers are likely to linger Sat into Sun in the eastern CWA,
along and east of the frontal zone, but otherwise this period
appears mostly dry. The large mid-upper low centered over IN early
Sat will drift across lower MI and slowly fill through Sun before
being drawn across the St. Lawrence Valley and Northeast states by a
shortwave trough rotating around a northern Atlantic polar vortex.
This, in conjunction with a large longwave trough shifting onto the
West Coast and over the western CONUS, will gradually build ridging
over the eastern CONUS heading into early next week. The surface
front over the East will continue to ease eastward and wash out with
a weakening low level wind field fostering frontolysis. A few mainly
afternoon showers are possible along this diffuse frontal zone over
the far eastern counties of NC early next week, but the PW will be
quite low elsewhere with a lack of instability, and will keep the
forecast mostly dry. Temps should hold a bit above normal through
the period, following thickness trends, with highs mostly in the
upper 70s and lower 80s, and lows in the upper 50s to mid 60s.

Uncertainty grows during the middle of next week, with a lot of
questions regarding the fate of what is now Tropical Storm Matthew,
located north of Venezuela this afternoon. However, at this time, it
appears that it will still be far from NC through Wed. Check with
the National Hurricane Center for the latest on Matthew. -GIH

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
As of 145 AM Thursday...

The two distinct bands of showers and thunderstorms across Central NC are
currently in the process of merging into one broader band across the central
Piedmont and Sandhills. KRDU and KFAY will be the most impacted terminals, with
KRWI to a lesser extent with Sub-VFR conditions in heavy rain along with the
potential for gusty winds of 25 to 30 kts. Convective coverage and intensity
should gradually decrease towards daybreak.

In addition, a blanket of low (LIFR) stratus is expected to redevelop mainly
over the Piedmont (INT/GSO) late tonight, before lifting and scattering to VFR
with diurnal heating between 13-16Z Thu. That heating, in
conjunction with lift supplied by a slow-moving wave of low pressure
and associated frontal zone, will also cause showers and storms to
re-develop by mid afternoon and linger into the evening.

Outlook: Moist low-level air will continue to support early morning stratus/fog
Friday morning and possibly again Saturday morning. Otherwise,
Drier air is finally expected to filter into the region on
Friday, leading to improved aviation conditions through the weekend.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...Hartfield
LONG TERM...Hartfield
AVIATION...CBL
Hazardous weather outlook, Sep 28, 9:58 PM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
958 PM EDT WED SEP 28 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-300200-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
958 PM EDT WED SEP 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS CENTRAL
NORTH CAROLINA. 1 TO 3 INCHES OF RAIN IS EXPECTED IN AREAS WHERE
TRAINING OF THE HEAVIEST RAIN OCCURS. FLASH FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT FLOODING TO THE NATIONAL WEATHER SERVICE.

PWB

In the hours before

Local storm report, Sep 28, 9:37 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
937 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLOOD            3 SSW ROCKFISH          34.95N 79.09W
09/28/2016                   HOKE               NC   911 CALL CENTER

            FLOODING REPORTED NEAR HOMES ON MCCLEAN LOOP
            RD AND ARABIA RD.

&&

SEC
Local storm report, Sep 28, 10:00 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1000 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLOOD            1 NNE BURLINGTON        36.10N 79.44W
09/28/2016                   ALAMANCE           NC   EMERGENCY MNGR

            EMERGENCY MANAGEMENT AND POLICE DEPARTMENT
            REPORTED CONTINUED HIGH WATER WITH SOME ROAD
            CLOSURES IN BURLINGTON.

&&

SEC
Local storm report, Sep 28, 10:23 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1023 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLOOD            2 SE FAYETTEVILLE       35.06N 78.88W
09/28/2016                   CUMBERLAND         NC   911 CALL CENTER

            MULTIPLE REPORTS OF FLOODING AROUND
            FAYETTEVILLE, INCLUDING AT CROSS CREEK MALL,
            BARTONS LANDING, AND CLIFFDALE. MCCORMICK
            BRIDGE IMPASSABLE.

&&

SEC
Local storm report, Sep 28, 10:24 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1024 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLOOD            3 NE GODWIN             35.24N 78.63W
09/28/2016                   CUMBERLAND         NC   911 CALL CENTER

            FLOODING REPORTED ON I-95 NEAR THE HARNETT
            CO LINE. .

&&

SEC
Local storm report, Sep 28, 10:56 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1056 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            1 E PLEASANT GROVE      36.19N 79.31W
09/28/2016                   ALAMANCE           NC   BROADCAST MEDIA

            VIEWER REPORTED 14 FOOT HOLE ON TANGLE RIDGE
            TRAIL CAUSED BY FLOODING.

&&

NWS RALEIGH NC
IRIS SYSTEM
Special weather statement, Sep 28, 11:29 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1129 PM EDT WED SEP 28 2016

NCZ008-024>026-040-041-290415-
WAKE  NC-DURHAM  NC-ORANGE  NC-CHATHAM  NC-FRANKLIN  NC-
GRANVILLE  NC-
1129 PM EDT WED SEP 28 2016

 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF WAKE...
DURHAM...SOUTHEASTERN ORANGE...EASTERN CHATHAM...WEST CENTRAL
FRANKLIN AND SOUTHERN GRANVILLE COUNTIES UNTIL 1215 AM EDT...

AT 1128 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SILER CITY TO NEAR
GOLDSTON TO CARTHAGE. MOVEMENT WAS NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

HEAVY RAIN AND MINOR FLOODING WILL ALSO BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
RALEIGH...DURHAM...CARY...CHAPEL HILL...OXFORD...CREEDMOOR...
WAKE FOREST...GARNER...CARRBORO AND FUQUAY-VARINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS...STANDING WATER IN LOW LYING
AREAS...AND MINOR FLOODING OF CREEKS...STREAMS...AND AREAS OF POOR
DRAINAGE.

&&

LAT...LON 3625 7851 3618 7851 3618 7849 3613 7848
      3592 7840 3567 7851 3552 7870 3558 7891
      3552 7897 3554 7899 3555 7903 3561 7907
      3575 7903 3596 7909 3641 7855
TIME...MOT...LOC 0328Z 230DEG 31KT 3570 7936 3556 7933 3534 7941

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:02 PM EDTSpecial Weather StatementRAHCumberland58 min
Sep 28, 8:10 PM EDTSpecial Weather StatementRAHMontgomery, Stanly65 min
Sep 28, 8:15 PM EDTFlash Flood WarningRAHAlamance, Orange3 hr
Sep 28, 8:16 PM EDTSpecial Weather StatementRAHAlamance, Randolph59 min
Sep 28, 8:28 PM EDTFlash Flood WarningRAHGuilford3 hr
Sep 28, 9:11 PM EDTAreal Flood AdvisoryRAHMontgomery, Stanly3 hr
Sep 28, 9:30 PM EDTSpecial Weather StatementRAHCumberland60 min
Sep 28, 10:24 PM EDTFlash Flood WarningRAHChatham, Montgomery, Moore, Randolph3 hr
Sep 28, 11:27 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee, Moore48 min
Sep 28, 11:29 PM EDTSpecial Weather StatementRAHDurham, Granville, Wake46 min
Sep 29, 12:56 AM EDTAreal Flood AdvisoryRAHAnson, Harnett, Hoke, Lee, Moore, Richmond and 1 more3 hr
Sep 29, 1:01 AM EDTRiver Flood WarningRAHCumberland4 days
Sep 29, 4:10 AM EDTAreal Flood AdvisoryRAHCumberland, Hoke, Sampson, Scotland3 hr
Sep 29, 4:45 AM EDTFlash Flood WarningRAHHarnett, Hoke, Moore, Richmond, Scotland4 hr
Sep 29, 5:00 AM EDTFlash Flood Warning EmergencyRAHCumberland, Harnett, Hoke5 hr
Sep 29, 7:33 AM EDTAreal Flood AdvisoryRAHSampson3 hr
Sep 29, 8:26 AM EDTRiver Flood WarningRAHChatham21 hr
Sep 29, 8:32 AM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash, Wayne, Wilson3 hr
Sep 29, 8:38 AM EDTAreal Flood WarningRAHHarnett, Hoke, Moore, Richmond, Scotland6 hr
Sep 29, 9:20 AM EDTFlash Flood WarningRAHWayne3 hr
Sep 29, 10:01 AM EDTFlash Flood WatchRAHCumberland, Edgecombe, Harnett, Hoke, Johnston, Lee and 6 more12 hr
Sep 29, 10:17 AM EDTAreal Flood WarningRAHCumberland, Harnett, Hoke, Sampson6 hr
Sep 29, 10:40 AM EDTFlash Flood WarningRAHCumberland, Harnett30 hr
Sep 29, 11:59 AM EDTFlash Flood WarningRAHCumberland, Hoke30 hr
Sep 29, 12:14 PM EDTAreal Flood AdvisoryRAHWayne3 hr
Sep 29, 1:21 PM EDTFlash Flood WarningRAHCumberland, Sampson6 hr
Sep 29, 4:14 PM EDTAreal Flood WarningRAHCumberland, Harnett, Hoke, Sampson6 hr
Sep 29, 6:48 PM EDTSpecial Weather StatementRAHAnson57 min
Sep 29, 7:18 PM EDTFlash Flood WarningRAHCumberland, Sampson24 hr

Nearby

Flash Flood Warnings in North Carolina, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.